# SDR FDEA200902260738

- Difficulty date: February 26, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,128 hours, 9,607 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500052
- Part serial: 11706
- Condition: Leaking
- Location: Hyd Pressure
- Part time: 3,536 hours, 1,826 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE GREEN HYDRAULIC SYSTEM QUANTITY  DECREASED TO RED DOT. (READABLE INDICATION THROUGH LANDING) TO RED DOT. ECAM   LOW LEVEL WARNING ACTUATED. KRUGER FAILED WITH OUT HYD. PRESS. IN  FLIGHT AFTER LANDING. GREEN SYSTEM QTY. INCREASED TO NEAR NORMAL LEVELS.  PER CREW DEBRIEF, BOTH GREEN EDP'S SHUTOFF WITHIN 10 SECS. OF LOW LEVEL WARNING.  AFTER TOW-IN, FOUND GREEN HYDRAULIC QUANTITY AT 5 GALLONS READING AT RESERVOIR. AT THIS TIME IT THAT GREEN HP BRAKE MANIFOLD PRESSURE TRANSMITTER IS LEAKING. STATIC LEAK OF 1 DROP FLUID PER SECOND.  POWERED UP GREEN HYD. SYS. AND FOUND GREEN HP TRANSMITTER GUSHING FLUID.  PER MM 29-00-00-3 C/W STEPS IN PARA 11D2B1-4 NOTE THAT THE FIRE VALVES WERE NEVER CLOSED SO FLUSH NOT REQUIRED. NOT ABLE TO DO STEP 11D2B5 AT THIS TIME TILL PRESSURER TRANSMITTER IS CHANGED MM 29-00-00-3 PARA 11D STEP 25 C/W CKS GOOD.  REMOVED AND REPLACED GREEN HIGH PRESSURE TRANSMITTER IAW 29-32-13-4.  OPS AND LEAK CHECKS GOOD. RAN BOTH ENGINES, CYCLED ALL FLIGHT CONTROLS WITH  NO DEVIATION IN PRESSURE OR QUANTITY. CHECKED DPI'S AFTER RUN, ALL CHECKED GOOD.  OK FOR SERVICE. SERVICED G RESERVOIR TO MID HAT.
